Mum had her first chemo session a couple of weeks ago & at the end of last week a rash has subsequently appeared. It's been very very itchy & really red.. she now has tablets to try & calm it down. Is this normal? She has her next session next Monday but we're not sure it that is still going ahead or not now this rash has appeared, hopefully we'll know before she goes next week!
Mum has been in quite good spirits but this rash is bringing her down.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: